| Catalog Number |
DLX-45552-VPSB |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Udi number: (b)(4).
Event or Problem Description
It was reported "handle of the sheath broke off during insertion.The break of the handles happened immediately after cracking the handles." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed, and potential findings were identified; however, as no device was returned, it cannot be determined whether these findings are relevant to this complaint investigation.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description